# SDR DALA1119399877

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FUEL AUX TANK LWR STRINGERS ARE CRACKED 2EA.FWD FACE FABBED REPAIR CHANNEL STR PER SRM 53-05 FIG46.  FABBED FILLERS PER SRM 53-05 PG 244, CUT OUT CRACKED AREAS PER SRM DC9 53-05 PG 244 INSPD AREAS HFEC. NO CRACK NOTED.  INSTALLED REPAIR PARTS DETAIL I & DETAIL II 26R.  LOCATED & DRILLED HOLES AT 4EA REPAIR CHANNELS & 2 FILLERS SRM DC9 53-05 TREATED, PRIMED & INSTALLED.  REPAIR AREAS SRM 53-05  PG 244.
